It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-26-2012, 01:56 PM   #1
Newbie
(male)
 
Join Date: Sep 2011
Location: Springfield, MO USA
Posts: 8
jd813 HB User
Nerve Pain After Epidural Steroid Injection?

I've had lower back problems for several years and have been treated with epidural steroid injections with success over the last three years. Approximately 15 months ago, I had an injection and immediately experienced a new "burning" pain in my buttocks, backside of both legs and more prominent in both feet. I never had this pain before the injection. PM doc said it was impossible for the injection to cause it because he only injected on one side. The pain has never left me and I deal with it on a daily basis. The only relief I get is when I lay down. Sitting, standing and walking aggravates the pain. My PM doc wanted to give me injections again 5 months ago to provide relief for this new pain. Once again, the injections caused the burning pain in my buttocks, back of legs and especially feet worse than it was before. I've had two nerve conductive studies which were normal and a MRI which was inconclusive. Does anyone have any ideas - I'm exhausted with the daily chronic pain

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!